| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.The device was not received for evaluation and, no photo was provided for investigation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.
Event or Problem Description
It was reported on 11/22/2022 by a distributor via sems that an ar-6069-45r reelpass suture got stuck and the lasso would not deploy.Case involvement, no patient effect.